# SDR YENA201802090090

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 67,398 hours, 24,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DE-ICING FLUID ODOR REPORTED BY F/A IN THE AFT CABIN.  THE ODOR WAS NEVER PRESENT IN THE FWD CABIN OR THE COCKPIT.   THE F/A F1 & F3 DID NOT FEEL WELL ENOUGH TO CONTINUE THE FLIGHT AND FLT DIVERTED.   RAN THE NR 1 & 2 ENGINES,  APU SWITCHING BLEEDS. NR 1 & 2 PACKSON HIGH & LOW, NO ODORS DETECTED.  PERFORMED LEVEL 1 ODOR EVENT TROUBLESHOOTING IAW INFO NOTICE 2017-T015C. OK FOR SERVICE.
